Codipront

Codipront Overdosage

Manufacturer:

RX Pharma

Distributor:

DCH Auriga
Full Prescribing Info
Overdosage
What should be done if too high amounts of Codipront Capsules with sustained action were taken (intentional or inadvertent dosage): Inform immediately a doctor who can institute the following measures, if necessary: Naloxone which reduces the harmful effect of codeine is available as specific drug against codeine overdosage.
Naloxone administration must be repeated since codeine's duration of action is longer than that of naloxone. If naloxone cannot be used , symptomatic measures are necessary such as for instance stable side position, artificial respiration, and shock treatment Patients with codeine intoxication should be continuously supervised (respiration, pulse, blood pressure). Physostigmine can reduce the impairment of the cerebral activity caused by antihistamines. Shortly (about 1 hour) after an antihistamine intoxication the administration of activated charcoal is indicated. Also the induction of vomiting is possible, provided that there are not yet any signs of intoxication and if the possibility of a penetration of solid and liquid components into the respiratory tract by aspiration is considered. In case of a severe overdosage a gastric lavage is recommended.
Generally, an antihistamine intoxication has to be treated symptomatically The bodily functions such as e.g. respiration and cardiovascular system, have to be monitored and supported if necessary. Spasms in children can be treated with diazepam 5-10 mg i. v. depending on the age or with an i.v.-barbiturate with a short duration of action.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $139 a year.
Sign up for free
Already a member? Sign in